# SDR UALA2009042901233

- Difficulty date: April 28, 2009
- Submitted: May 1, 2009
- Operation: Air carrier
- Aircraft: N566UA
- Make and model: Boeing 757222
- Aircraft serial: 26670
- Aircraft time: 55,517 hours, 20,398 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: 143N61032
- Condition: Faulty
- Location: R1 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DOOR ASSIST BOTTLE FOR DOOR 1R LOW.   REPLACED DOOR 1R ASSIST BOTTLE.
